Browse "MA-Journal Papers(저널논문)" byAuthorBae, Sung-Han

Showing results 1 to 43 of 43

1
4-Ranks of class groups of quadratic extensions of certain quadratic function fields

Bae, Sung-Hanresearcher; Kang, PyungLyun, Communications of the Korean Mathematical Society, v.27, no.2, pp.223 - 231, 2012

2
AN ALGEBRAIC GEOMETRIC-METHOD TO CALCULATE BRANCHES NEAR A BIFURCATION POINT

Kwak, Do Youngresearcher; Choi, UJinresearcher; Bae, Sung-Hanresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.19, no.10, pp.87 - 90, 1990

3
Andersons double complex and gamma monomials for rational function fields

Bae, Sung-Hanresearcher; Gekeler, EU; Kang, PL; Yin, LS, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.9, pp.3463 - 3474, 2003

4
Artin L-functions and modular forms associated to quasi-cyclotomic fields

Bae, Sung-Hanresearcher; Hu, Yong; Yin, Linsheng, ACTA ARITHMETICA, v.143, no.1, pp.59 - 80, 2010

5
Bases for cyclotomic units over function fields

Bae, Sung-Hanresearcher; Jung, H, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.70, pp.70 - 1, 2001-02

6
$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Bae, Sung-Hanresearcher; Kang, P.L., 대한수학회논문집, v.27, no.2, pp.223 - 231, 2012-04

7
Carlitz-Hayes plus Andersons epsilon

Bae, Sung-Hanresearcher; Yin, LS, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.571, pp.19 - 37, 2004-06

8
Central extensions and hasse norm principle over function fields

Bae, Sung-Hanresearcher; Hwanyup JUNG, TOKYO JOURNAL OF MATHEMATICS, v.24, no.1, pp.93 - 106, 2001-06

9
CLASS NUMBER DIVISIBILITY OF QUADRATIC FUNCTION FIELDS IN EVEN CHARACTERISTIC

Bae, Sung-Hanresearcher; Jung, Hwanyup, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1357 - 1365, 2013-07

10
Class numbers of cyclotomic function fields

Bae, Sung-Hanresearcher; Kang, PL, ACTA ARITHMETICA, v.102, no.3, pp.251 - 259, 2002

11
Class numbers of some abelian extensions of rational function fields

Bae, Sung-Hanresearcher; Jung, HY; Ahn, JY, MATHEMATICS OF COMPUTATION, v.73, no.245, pp.377 - 386, 2003

12
Cyclotomic units and Stickelberger ideals of global function fields

Ahn, J; Bae, Sung-Hanresearcher; Jung, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.5, pp.1803 - 1818, 2003

13
CYCLOTOMIC UNITS IN FUNCTION FIELDS

Bae, Sung-Hanresearcher; Yin, Linsheng, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.2, pp.401 - 408, 2009

14
CYCLOTOMIC UNITS IN ZP-EXTENSIONS

KIM, JM; Bae, Sung-Hanresearcher; LEE, IS, ISRAEL JOURNAL OF MATHEMATICS, v.75, no.2-3, pp.161 - 165, 1991

15
Determinant formulas for class numbers in function fields

Jung, HY; Bae, Sung-Hanresearcher; Ahn, JY, MATHEMATICS OF COMPUTATION, v.74, no.250, pp.953 - 965, 2005

16
Distributions and Euler systems in global function fields

Bae, Sung-Hanresearcher; Yin, Linsheng, ACTA ARITHMETICA, v.128, no.1, pp.1 - 17, 2007

17
Distributions and Gamma-monomials

Bae, Sung-Hanresearcher; Gekeler, EU; Yin, LS, MATHEMATISCHE ANNALEN, v.321, no.3, pp.463 - 478, 2001-11

18
Double complex and gamma-monomials in global function fields

Bae, Sung-Hanresearcher; Kang, PL, JOURNAL OF NUMBER THEORY, v.109, pp.69 - 88, 2004-11

19
Drinfeld modular functions

Lee, S; Bae, Sung-Hanresearcher, OSAKA JOURNAL OF MATHEMATICS, v.34, no.1, pp.73 - 99, 1997-03

20
Elliptic units and class fields of global function fields

Bae, Sung-Hanresearcher; Kang, PL, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.40, no.4, pp.385 - 394, 1997-12

21
Epsilon extensions over global function fields

Bae, Sung-Hanresearcher; Yin, LS, MANUSCRIPTA MATHEMATICA, v.110, no.3, pp.313 - 324, 2003-03

22
Genus theory for function fields

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.60, pp.310 - 3, 1996-06

23
HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Bae, Sung-Hanresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230, 1995-02

24
Hilbert genus fields of real biquadratic fields

Bae, Sung-Hanresearcher; Yue, Qin, RAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181, 2011-02

25
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

26
LOCAL ISOGENY THEOREM FOR DRINFELD MODULES WITH NONINTEGRAL INVARIANTS

Bae, Sung-Hanresearcher; KANG, PL, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.119, no.1, pp.19 - 25, 1993-09

27
Minimal models for Drinfeld modules of rank 2 with complex multiplication

Bae, Sung-Hanresearcher; Jeon, D, ARCHIV DER MATHEMATIK, v.74, no.3, pp.192 - 200, 2000-03

28
Mobius function in short intervals for function fields

Bae, Sung-Hanresearcher; Cha, Byungchul; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.34, pp.235 - 249, 2015-07

29
On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

30
ON TATE-DRINFELD MODULES

Bae, Sung-Hanresearcher; KANG, PL, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.35, no.2, pp.145 - 151, 1992-06

31
On the 4-rank of ideal class groups of quadratic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.151, no.4, pp.325 - 360, 2012

32
On the coefficients of the Drinfeld modular equation

Bae, Sung-Hanresearcher; Lee, SJ, JOURNAL OF NUMBER THEORY, v.66, no.1, pp.85 - 101, 1997

33
ON THE CONJECTURE OF LICHTENBAUM AND OF CHINBURG OVER FUNCTION-FIELDS

Bae, Sung-Hanresearcher, MATHEMATISCHE ANNALEN, v.285, no.3, pp.417 - 445, 1989

34
ON THE MODULAR EQUATION FOR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.42, no.2, pp.123 - 133, 1992-10

35
On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Hanresearcher; Hu, S.; Li, Y., ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

36
ON THE SINGULAR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276, 1992-06

37
Punctured distributions in the rational function fields

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.88, no.1, pp.1 - 12, 2001-05

38
Punctured distributions of global function fields

Bae, Sung-Hanresearcher, MATHEMATISCHE ZEITSCHRIFT, v.254, no.2, pp.385 - 407, 2006-10

39
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

40
REAL QUADRATIC FUNCTION FIELDS OF RICHAUD-DEGERT TYPE WITH IDEAL CLASS NUMBER ONE

Bae, Sung-Hanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.140, no.2, pp.403 - 414, 2012-02

41
The generalized Redei-matrix for function fields

Bae, Sung-Hanresearcher; Hu, Su; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.18, no.4, pp.760 - 780, 2012-07

42
TORSION POINTS OF DRINFELD MODULES

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.38, no.1, pp.3 - 10, 1995-03

43
VALUES OF L-FUNCTIONS AT S = 0

Bae, Sung-Hanresearcher, ARCHIV DER MATHEMATIK, v.58, no.6, pp.551 - 560, 1992-06

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0